ABOUT THE EQUIVALENCE OF NULLNORMS ON BOUNDED LATTICE


Kesicioglu M. N.

KYBERNETIKA, vol.53, no.5, pp.877-891, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 53 Issue: 5
  • Publication Date: 2017
  • Doi Number: 10.14736/kyb-2017-5-0877
  • Title of Journal : KYBERNETIKA
  • Page Numbers: pp.877-891

Abstract

In this paper, an equivalence on the class of nullnorms on a bounded lattice based on the equality of the orders induced by nullnorms is introduced. The set of all incomparable elements w.r.t. the order induced by nullnorms is investigated. Finally, the recently posed open problems have been solved.